# SDR SWAA2022031066706

- Difficulty date: June 8, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 34,443 hours, 20,830 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: #1 Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG O/B T/R LARGE ANGLE NEAR TOP AFT SIDE CRACKED. / :REPLACED BRACKET REF SRM 51-40-02
